# SDR SWIA202265356

- Difficulty date: April 10, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 45,949 hours, 29,708 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D: THE FWD CARGO DOOR PUSH BUTTON PIN IS PULLED OUT OF THE SECONDARY HANDLE, FOUND TO BE SERVICEABLE FOR 10 FLIGHT HOURS FROM TAT 45948.3 AS PER RIL 8867 / C: MCI / DUE BY TAT 45958.3    (FILED - CLOSED)    REMOVED AND REPLACED FWD CARGO DOOR WITH A SERVICEABLE UNIT PER CRJ 700 AMM 52-35-00. PERFORMED OPERATIONAL TEST OF FWD CARGO DOOR PER 52-35-00. OP CHECK GOOD AT THIS TIME. PERFORMED OPERATIONAL CHECK OF FWD CARGO DOOR WARNING SYSTEM PER CRJ 700 AMM 52-70-12. OP CHECK GOOD AT THIS TIME. PLACARDS REMOVED.
